| Model Number |
8562010 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that it was reported that during intra-operative, user reported out of 10 pack, 3 pack was like they were dead.The light turned on touching the probe tip, but not even a twitch when stimulating muscle fibers directly.They were quite stiff to try to move to higher voltage but even at max voltage there was zero twitch.The procedure was completed with backup product(s).There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.